# SDR UALA2009091702946

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 32,534 hours, 7,167 cycles
- Engine: Pwa PW4077
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: 0871DL6
- Condition: Failed
- Location: Ice Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR RIGHT FAILURE.  REPLACED RIGHT DETECTOR.  OPS CHECKED, TEST PASSED.  NO FAULTS.
